# SDR CA980519010

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Propeller: Mcauly B2D34C211
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G82PCA6
- Condition: Damaged
- Location: Propeller
- Part time: 2,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE LEADING EDGES OF THE PROPELLER BLADES WERE FOUND NICKED.  THE BLADES HAD NOT BEEN REPAIRED PER THE MCCAULEY MANUAL.
